# SDR AC2A105018

- Difficulty date: July 31, 2005
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 656 hours
- Engine: Pwc PW207D
- Engine time: 656 hours
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 304466301
- Part serial: HE0174
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 FUEL FILTER LIGHT CAME ON/ REPLACED THE TRIPLE SWITCH.
